It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Lung & Respiratory Disorders / COPD Message Board


Lung & Respiratory Disorders / COPD Board Index


Hi everyone! I asked this question over in the heart forum but haven't received a response yet and I'm wondering if this is where I should be. I started the diet pill Phentermine a month and a half ago. I'm not obese but am trying to lose 20 lbs and I'm almost there now because of the Phentermine (which kills hunger pain). Not long after starting the pills I developed a crushing pain in the upper middle part of my chest that goes into my throat/neck. I have the feeling that I just don't get enough air when I breathe and sometimes have to do a dry cough and a really big inhale to feel like I'm getting enough. This dry cough has become a pretty constant thing. It never produces anything but gives me the temporary feeling of breathing right. If I'm slouched I feel like I need to sit up straight in order to help the unusual breathing and heavy feeling in my chest. It feels like I'm laying down with a heavy box in the upper middle part of my chest and throat. A few heart palpitations but I've experienced that before if I have too much coffee. Two months ago I had bronchitis and was prescribed an antibiotic that seemed to knock it out. I then was back to the doctor about three weeks ago for what turned out to be an allergic throat infection and was prescribed a different antibiotic but this time I was taking the diet pills while I took the antibiotic. Could I have harmed myself somehow combining the two for seven days? When you think of diet pill problems you think of the heart valve stuff but I'm wondering if my symptoms sound more like a lung problem. Thank you all for any help or advice!





All times are GMT -7. The time now is 05:51 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2017 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!